Alert archive / Georgia / Flash Flood Warnings in 2009

Flash Flood Warning 30, NWS Atlanta, GA

September 20, 2009Towns County, Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 20, 2009, 7:40 AM EDT for Towns County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2009, 7:40 AM EDT (11:40 UTC)
Expired
Sep 20, 2009, 1:45 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Towns County, GA

The radar

The Greer radar (KGSP), 135 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1577 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KFFC 201140
FFWFFC
GAC281-201745-
/O.NEW.KFFC.FF.W.0030.090920T1140Z-090920T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EDT SUN SEP 20 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TOWNS COUNTY IN NORTHEAST GEORGIA

* UNTIL 145 PM EDT SUNDAY

* AT 738 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST 
  AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TITUS...PLUM ORCHARD GAP SHELTER AND TATE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...ON FOOT OR IN
AN AUTOMOBILE.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3499 8355 3496 8354 3494 8355 3494 8358
      3490 8361 3487 8365 3480 8366 3478 8372
      3479 8377 3485 8380 3489 8380 3491 8390
      3496 8394 3499 8394

$$
1 follow-up statement
000 
WGUS72 KFFC 201302
FFSFFC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 AM EDT SUN SEP 20 2009

GAC281-201745-
/O.CON.KFFC.FF.W.0030.000000T0000Z-090920T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOWNS GA-
902 AM EDT SUN SEP 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR TOWNS
COUNTY...

AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS PRODUCING HEAVY RAIN. WHILE MOST OF THE HEAVIEST 
RAIN HAS MOVED OUT OF THE AREA...RUNOFF WILL CONTINUE...AND 
ADDITIONAL STORMS ARE EXPECTED THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3499 8355 3496 8354 3494 8355 3494 8358
      3490 8361 3487 8365 3480 8366 3478 8372
      3479 8377 3485 8380 3489 8380 3491 8390
      3496 8394 3499 8394

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:45 AM EDT, 55 minutes earlier.

Area forecast discussion, Sep 20, 6:45 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EDT SUN SEP 20 2009

.SHORT TERM /TODAY THROUGH MONDAY/...
TROPICAL AIRMASS CONTINUES WITH ABUNDANT MOISTURE ACROSS THE AREA.
SURFACE HIGH PRESSURE RIDGE DOWN THE EASTERN APPALACHIANS PROVIDING
ATLANTIC MOISTURE WHILE SW FLOW ALOFT SUPPORTING WEAK SHORT WAVE
ACTIVITY WITH ONE WAVE MOVING ACROSS THE AREA CURRENTLY AND ANOTHER
WAVE LATER TONIGHT AND MONDAY.

HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL TODAY AND MONDAY.
LOW TEMPERATURES 5 DEGREES ABOVE NORMAL THE NEXT 2 NIGHTS.

OVERALL CONFIDENCE IS MODERATE TO HIGH.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE ALOFT BUILDS OVER THE SE COAST TUESDAY WITH PRECIP
POTENTIAL LESS THAN THE PREVIOUS SEVERAL DAYS AND FAVORING N GA.
HIGH PRESSURE ALOFT ACROSS THE AREA ON WEDNESDAY WITH A MUCH MORE
DIURNAL TREND TO ANY SHOWER AND THUNDERSTORM ACTIVITY WITH SIMILAR
CONDITIONS THURSDAY AND FRIDAY. LOOKS LIKE BETTER ATLANTIC MOISTURE
ON SATURDAY WITH A SHORT WAVE MOVING TO THE AREA. THIS WILL CONTINUE
CHANCES FOR SHOWERS AND THUNDERSTORMS. A WARM AIRMASS OVER THE AREA
THIS PERIOD WILL FAVOR ABOVE NORMAL TEMPERATURES.

BDL
&&

.HYDROLOGY...
FLOOD WATCH EXTENDED TO MONDAY EVENING. POTENTIAL FOR ANOTHER 1/4 TO
1 INCH AMOUNTS ACROSS THE AREA TODAY-TONIGHT WITH LOCALLY HIGHER
AMOUNTS OF 2 TO 4 INCHES. GREATEST AMOUNTS WILL FAVOR N GA. ANOTHER
1/4 TO 1/2 INCH CAN BE EXPECTED MONDAY INTO MONDAY NIGHT WITH
LOCALLY HIGHER AMOUNTS.

BDL
&&

.AVIATION...
CEILINGS PRETTY QUICKLY DROPPING BACK INTO IFR/LIFR RANGE BETWEEN
10-11Z THIS MORNING AND WILL HOLD DOWN IN THAT RANGE UNTIL GRADUALLY
LIFTING DURING THE LATE MORNING. THE NEXT WAVE OF SHRA/TSRA
APPROACHING THE ATLANTA AREA TERMINALS FROM THE SW WILL REACH ATL
BETWEEN 11-12Z...WITH VIS EXPECTED TO DROP AT LEAST DOWN TO 2SM FOR
A BRIEF PERIOD IN THE HEAVIER RAIN. SHOULD SEE IMPROVEMENT TO MVFR
CONDITIONS BY THIS AFTERNOON...BUT WITH TROPICAL AIRMASS STILL IN
PLACE WILL SEE INTERMITTENT RA/TSRA AND EVENTUAL RETURN TO IFR
TONIGHT INTO MONDAY MORNING. WINDS REMAIN E/SE THROUGH THE PERIOD.

RRH
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          77  68  79  67  85 /  90  70  80  50  40
ATLANTA         77  68  79  68  84 /  90  60  80  40  40
BLAIRSVILLE     72  66  71  65  79 /  90  90  80  40  50
CARTERSVILLE    78  68  79  67  85 /  90  80  80  30  60
COLUMBUS        83  70  85  70  87 /  70  40  60  30  30
GAINESVILLE     73  68  74  67  80 /  90  80  80  40  40
MACON           82  70  85  69  88 /  90  40  60  30  30
ROME            78  69  79  68  85 /  90  90  80  40  60
PEACHTREE CITY  78  68  80  67  85 /  90  60  70  40  40
VIDALIA         86  71  87  70  88 /  70  40  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&
Hazardous weather outlook, Sep 20, 6:32 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 AM EDT SUN SEP 20 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
632 AM EDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
OCCASIONAL SHOWERS AND THUNDERSTORMS EXPECTED WITH HEAVY RAINFALL
AND POSSIBLE FLOODING.

.SYNOPSIS...
LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY CONTINUES TO DRAW
A VERY MOIST TROPICAL AIRMASS NORTHWARD FROM THE GULF INTO MUCH OF
THE SOUTHEASTERN STATES. A SERIES OF UPPER LEVEL WEATHER
DISTURBANCES CROSSING GEORGIA TODAY ALONG WITH SOUTHEASTERLY
UPSLOPE FLOW WILL ENHANCE RAINFALL ACROSS THE LOCAL AREA TODAY.

.PRIMARY HAZARDS...
HEAVY RAINFALL AND FLOODING WILL BE THE MAIN HAZARDS TODAY AND
TONIGHT...ESPECIALLY ACROSS NORTH GEORGIA. A FEW LIGHTNING STRIKES
WILL ALSO OCCUR.

.DISCUSSION...
THE ATMOSPHERE REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES
AROUND 2 INCHES...AND WILL BECOME SOMEWHAT MORE UNSTABLE WITH
CAPES APPROACHING 1000 THIS AFTERNOON. SOILS ARE SATURATED AFTER
SEVERAL DAYS OF WIDESPREAD RAINFALL AND ADDITIONAL HEAVY RAIN IS
EXPECTED TODAY...ESPECIALLY ACROSS NORTH GEORGIA. THIS MAY LEAD TO
ADDITIONAL FLOODING ALONG CREEKS...STREAMS...RIVERS AND OTHER LOW
LYING AREAS. A FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS EACH DAY...WITH
HEAVY RAIN REMAINING POSSIBLE AT LEAST THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 20, 5:31 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 AM EDT SUN SEP 20 2009

GAZ008-009-015-016-201230-
531 AM EDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...WHITE...
UNION AND TOWNS COUNTIES UNTIL 830 AM EDT...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
HEAY RAIN OVER THIS AREA...MOVING NORTHEAST AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LUMPKIN...WHITE...UNION AND TOWNS COUNTIES...INCLUDING AREAS AROUND
CAMP MERRILL...GARLAND...AURARIA...DAHLONEGA...NIMBLEWILL...GOOCH
MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...SUCHES...GADDISTOWN...
PORTER SPRINGS...TURNERS CORNER...CAMP COLEMAN LAKE...WOODS HOLE
SHELTER...CLEVELAND AND BLOOD MOUNTAIN SHELTER. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 5:33 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 AM EDT SUN SEP 20 2009

GAZ023-201100-
533 AM EDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 700
AM EDT...

AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN OVER GAINESVILLE...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HALL COUNTY...INCLUDING AREAS AROUND CANDLER...CHESTNUT MOUNTAIN...
ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...
GILLSVILLE...GAINESVILLE...FLOWERY BRANCH...MURRAYVILLE...LULA AND
CLERMONT. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 6:46 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 AM EDT SUN SEP 20 2009

GAZ024-201215-
646 AM EDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN BANKS COUNTY UNTIL 815
AM EDT...

AT 645 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
HEAVY SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BANKS COUNTY...INCLUDING AREAS AROUND HOMER...PINEFIELD CROSSROADS...
HOLLINGSWORTH AND ALTO. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Sep 20, 7:00 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 AM EDT SUN SEP 20 2009

GAZ023-201230-
700 AM EDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 830
AM EDT...

AT 700 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HALL COUNTY...INCLUDING AREAS AROUND LULA AND CLERMONT.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 5:37 AM EDTFlash Flood WarningFFCLumpkin6 hr
Sep 20, 6:34 AM EDTFlash Flood WarningFFCUnion6 hr
Sep 20, 6:43 AM EDTFlash Flood WarningFFCWhite6 hr
Sep 20, 11:23 AM EDTAreal Flood WarningFFCLumpkin112 min
Sep 20, 11:59 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee5 days
Sep 20, 12:23 PM EDTAreal Flood WarningFFCUnion, White52 min
Sep 20, 1:17 PM EDTAreal Flood WarningFFCLumpkin, Towns, Union, White6 hr
Sep 20, 1:51 PM EDTAreal Flood WarningFFCCobb6 hr
Sep 20, 2:45 PM EDTFlash Flood WarningFFCCherokee6 hr
Sep 20, 5:35 PM EDTRiver Flood WarningFFCDawson, Forsyth38 hr
Sep 20, 6:32 PM EDTFlash Flood WarningFFCCatoosa, Walker6 hr
Sep 20, 6:56 PM EDTFlash Flood WarningFFCPaulding4 hr
Sep 20, 7:14 PM EDTFlash Flood WarningFFCCobb4 hr

Nearby

Flash Flood Warnings in Georgia, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.